| Catalog Number |
02.09.0312H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2024: lot 187565: (b)(4) items manufactured and released on 13-nov-2018.Expiration date: 2023-oct-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2019.On (b)(6) 2019, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.